# SDR DXTA2019071002596

- Difficulty date: July 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 11,709 hours, 9,116 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI SKID - DURING TAKEOFF ROLL & PRIOR TO V1, THE ANTI-SKID LIGHT ILLUMINATED. THE F/O CALLED ABORT, APPLIED BRAKING AND T/R'S. APPROXIMATELY, 1500 FEET PRIOR TO THE AIRCRAFT EXITING THE RUNWAY, I STARTED TO LOSE DIRECTIONAL CONTROL. "CORRECTIVE ACTION" REMOVED ANTI-SKID CONTROL BOS P/N 9912489-9 S/N 578 AND INSTALLED CONTROL BOX P/N 9912489 S/N 750. FOUND LT MLG WHEEL SPEED TRANSDUCER WITH ONE MOUNT SCREW TOO LONG CAUSING TRANSDUCER DIFFICULT TO SPIN. REMOVED AND REPLACED LT MLG WHEEL SPEED TRANSDUCER P?N 9912305-2 S/N 7202 AND INSTALLED TRANSDUCER P/N 9912305-2 S/N 2893.
